Balanced metrics on non-kahler calabi-yau threefolds

Jixiang Fu Fudan University Jun Li Stanford University Shing-Tung Yau Harvard University

Differential Geometry mathscidoc:1609.10248

Distinguished Paper Award in 2017

Journal of Differential Geometry, 90, (1), 81-129, 2012
We construct balanced metrics on the family of non-K¨ahler Calabi-Yau threefolds that are obtained by smoothing after contracting (−1,−1)-rational curves on a K¨ahler Calabi-Yau threefold. As an application, we construct balanced metrics on complex manifolds diffeomorphic to the connected sum of k  2 copies of S3 × S3.
No keywords uploaded!
[ Download ] [ 2016-09-13 22:29:06 uploaded by admin ] [ 542 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{jixiang2012balanced,
  title={BALANCED METRICS ON NON-KAHLER CALABI-YAU THREEFOLDS},
  author={Jixiang Fu, Jun Li, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913222906392935910},
  booktitle={Journal of Differential Geometry},
  volume={90},
  number={1},
  pages={81-129},
  year={2012},
}
Jixiang Fu, Jun Li, and Shing-Tung Yau. BALANCED METRICS ON NON-KAHLER CALABI-YAU THREEFOLDS. 2012. Vol. 90. In Journal of Differential Geometry. pp.81-129. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913222906392935910.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved